# SDR AALA20070285

- Difficulty date: February 5, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202503001
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY EXIT LIGHT AT FIRST CLASS CLOSET MISSING LENS.  REPLACED LENS FOR EMERGENCY EXIT LIGHT AT FIRST CLASS CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
